# SDR USAA2012062600006

- Difficulty date: June 25, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5227900200700
- Part serial: UH02132
- Condition: Out Of Adjust
- Location: Cabin
- Part time: 49,772 hours, 20,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - OUT OF ADJUSTMENT DIMENSION "A" BETWEEN STRIKER LEVER AND FINGER AT PASSENGER DOOR 842 (R2).  PERFORMED ADJUSTMENT OF DIMENSION "A" BETWEEN STRIKER LEVER AND FINGER AT PASSENGER DOOR 842 (R2) IAW A320 AMM 52-13-14-820-002-A ITEM 4A STEP 2.
